# SDR CALA2022021800448

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 36,292 hours, 4,519 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Windshear Sys
- Part number: NA
- Part serial: NA
- Condition: Warning Message
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 95 KTS FOR WINDSHEAR WARNIN G.  362K WEIGHT. PRIOR TO RETURN TO BLOCKS REVIEWED BOEING AHM FOR FAULTS, NONE BREAKERS IN CBIC TO LEFT AND RIGHT ISS, CYCLED OFF AND REALIGNED NOTED. CHECKED UPON ARRIVAL PRESENT LEG AND CURRENT FAULTS, NONE THE AHRU SUSTEM. NOTED. PERFORMED A GROUND TEST OF THE ISS WXR LEFT AND RIGHT AND GPWS LEFT AND RIGHT, ALL TEST PASSED REF AMM 34-42-00. CYCLED
